Alert archive / Michigan / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 35, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at May 22, 2011, 7:47 PM EDT for Calhoun County, Michigan. It was in force for 58 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 7:47 PM EDT (23:47 UTC)
- Expired
- May 22, 2011, 8:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 60.0 mph
County Calhoun County, MI
The radar
The Grand Rapids radar (KGRR), 79 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 8:00 PM EDT | TSTM WND DMG | 5 Wsw Convis Twp, MI | MULTIPLE TREES DOWN IN EMMETT TOWNSHIP. LARGE HEALTHY TREES. |
| May 22, 8:10 PM EDT | TSTM WND GST 50 | Bedford, MI | WINDS 35 MPH GUSTING TO 50 MPH. |
| May 22, 8:13 PM EDT | TSTM WND GST 50 | 4 S Battle Creek, MI | WINDS ESTIMATED AT LAKEVIEW SQUARE MALL. |
| May 22, 8:19 PM EDT | TSTM WND DMG | Pennfield, MI | LOCAL FIRE DEPT REPORTS TREES DOWN IN PENNFIELD ON AREA ROAD. |
| May 22, 8:30 PM EDT | TSTM WND DMG | 2 Sw Battle Creek, MI | 2.5 INCH HEALTHY TREE BRANCH DOWN ON POWER LINES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 5:32 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 330 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 743 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
371 WUUS53 KGRR 222347 SVRGRR MIC025-230045- /O.NEW.KGRR.SV.W.0035.110522T2347Z-110523T0045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 747 PM EDT SUN MAY 22 2011 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN... * UNTIL 845 PM EDT * AT 743 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM KALAMAZOO TO STURGIS...AND MOVING NORTHEAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... BATTLE CREEK... TEKONSHA... MARSHALL... ALBION... CONVIS TWP... LEE TWP... BABCOCK... CERESCO... BEDFORD... SPRINGFIELD... BURLINGTON... ATHENS... HOMER... BURLEIGH CORNERS... PARTELLO... ST MARYS LAKE... LEVEL PARK... PENNFIELD... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4242 8530 4242 8472 4207 8471 4207 8529 TIME...MOT...LOC 2346Z 246DEG 43KT 4230 8549 4179 8535 WIND...HAIL 60MPH 0.00IN $$ MEADE
3 follow-up statements
539 WWUS53 KGRR 230007 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 807 PM EDT SUN MAY 22 2011 MIC025-230045- /O.CON.KGRR.SV.W.0035.000000T0000Z-110523T0045Z/ CALHOUN MI- 807 PM EDT SUN MAY 22 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CALHOUN COUNTY UNTIL 845 PM EDT... AT 801 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM RICHLAND TO 10 MILES WEST OF UNION CITY...MOVING NORTHEAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... BATTLE CREEK... TEKONSHA... MARSHALL... ALBION... CONVIS TWP... LEE TWP... BABCOCK... CERESCO... BEDFORD... SPRINGFIELD... BURLINGTON... ATHENS... HOMER... BURLEIGH CORNERS... PARTELLO... ST MARYS LAKE... LEVEL PARK... PENNFIELD... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS SCHOOLCRAFT IN KALAMAZOO COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4242 8530 4242 8472 4207 8471 4207 8529 TIME...MOT...LOC 0006Z 246DEG 43KT 4245 8536 4209 8527 WIND...HAIL 60MPH <1.00IN $$ JK
902 WWUS53 KGRR 230027 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 827 PM EDT SUN MAY 22 2011 MIC025-230045- /O.CON.KGRR.SV.W.0035.000000T0000Z-110523T0045Z/ CALHOUN MI- 827 PM EDT SUN MAY 22 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CALHOUN COUNTY UNTIL 845 PM EDT... AT 824 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BELLEVUE TO TEKONSHA...MOVING NORTHEAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... BATTLE CREEK... TEKONSHA... MARSHALL... ALBION... CONVIS TWP... LEE TWP... BABCOCK... CERESCO... BURLINGTON... HOMER... BURLEIGH CORNERS... PARTELLO... ST MARYS LAKE... PENNFIELD... RICE CREEK... WATTLES PARK... BEADLE LAKE... MARENGO... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS SCHOOLCRAFT IN KALAMAZOO COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4242 8522 4242 8472 4207 8471 4207 8517 TIME...MOT...LOC 0027Z 235DEG 52KT 4245 8503 4209 8495 WIND...HAIL 60MPH <1.00IN $$
648 WWUS53 KGRR 230045 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 845 PM EDT SUN MAY 22 2011 MIC025-230056- /O.EXP.KGRR.SV.W.0035.000000T0000Z-110523T0045Z/ CALHOUN MI- 845 PM EDT SUN MAY 22 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN COUNTY HAS EXPIRED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4242 8522 4242 8472 4207 8471 4207 8517 TIME...MOT...LOC 0027Z 235DEG 52KT 4245 8502 4209 8495 $$ JK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:31 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 22, 6:31 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 631 PM EDT SUN MAY 22 2011 LATEST UPDATE...AVIATION... .SYNOPSIS...(353 PM EDT SUN MAY 22 2011) STRONG TO SEVERE STORMS WILL BE POSSIBLE TONIGHT AS A COLD FRONT APPROACHES THE AREA. SCATTERED SHOWERS AND STORMS WILL LINGER THROUGH MONDAY EVENING THEN COME TO AN END. TUESDAY LOOKS MAINLY DRY...WITH THE NEXT CHANCE OF RAIN COMING ON WEDNESDAY WITH LOW PRESSURE PASSING TO OUR SOUTH. TEMPERATURES WILL COOL OFF...FROM THE 70S ON MONDAY...INTO THE 60S FOR TUESDAY AND WEDNESDAY. && .SHORT TERM...(353 PM EDT SUN MAY 22 2011) (TONIGHT THROUGH MONDAY NIGHT) SEVERE POTENTIAL STILL APPEARS RATHER GOOD LATE THIS EVENING. A LINE OF STORMS WERE COMING TOGETHER AHEAD OF COLD FRONT FROM CENTRAL WISCONSIN TO CENTRAL ILLINOIS. THESE SHOULD HOLD TOGETHER AS A COUPLED UPPER JET MOVES IN THIS EVENING. THEN TOWARD MIDNIGHT A LOW LEVEL JET APPROACHES TO HELP MAINTAIN THE STORMS. IT APPEARS THE HIGHEST CHANCE OF SEVERE WEATHER FOR SW LOWER MICHIGAN WILL COME BETWEEN 8 PM AND 3 AM. THIS TIMING ALSO COINCIDES WITH THE ARRIVAL OF STRONGER MID LEVEL WINDS AND A SHARP THETA-E RIDGE. SHEAR VALUES IN THE LOWEST 1KM RAMP UP SIGNIFICANTLY AROUND 03Z OVER THE WESTERN HALF OF THE CWA...SO WE WILL HAVE TO MAINTAIN WATCH FOR AN ISOLATED TORNADO LATER THIS EVENING. THE FRONT OCCLUDES AND COMES THROUGH EARLY MONDAY MORNING...HOWEVER THERE WILL BE A SECONDARY COLD FRONT THAT WILL NOT COME THROUGH UNTIL MONDAY EVENING. IT APPEARS THERE WILL BE ENOUGH MOISTURE AND LIFT LINGERING TO HAVE SCATTERED SHOWERS AND STORMS MUCH OF THE DAY. WITH THE SECONDARY COLD FRONT COMING THROUGH AFTER THE DAYTIME INSTABILITY HAS BEEN ESTABLISHED...THERE COULD BE MORE STRONG TO SEVERE STORMS OVER FAR SOUTHERN LOWER MICHIGAN. THE RIGHT ENTRANCE REGION OF THE JET COMES OVERHEAD DURING THE EVENING HOURS TOO WHICH IS WHEN THE STORMS SHOULD PEAK. THE SHOWERS AND STORMS SHOULD EXIT THE AREA TOWARD MIDNIGHT MONDAY NIGHT AS THE FRONT PASSES. && .LONG TERM...(353 PM EDT SUN MAY 22 2011) (TUESDAY THROUGH SATURDAY) DIFFERENCES REMAIN BETWEEN THE GFS AND ECMWF THROUGH THE LONG TERM. SYSTEMS ARE MOVED AT A STEADY PACE FROM WEST TO EAST THROUGH THE LONG TERM... EXCEPT FOR A LOW IN THE ECMWF PROGGED TO SLOW OR STALL NEAR THE AREA THURSDAY INTO SATURDAY. THE GFS KEEPS THE SYSTEM MOVEMENT MORE CONSISTENT... SO LEANED TOWARD DRIER WITH HIGH PRESSURE OVERHEAD AS SHOWN BY THE GFS. THIS WOULD BRING RAIN TO MICHIGAN... AND THUNDERSTORMS TO SOUTHERN LOWER MICHIGAN... WEDNESDAY INTO WEDNESDAY NIGHT. RAIN WILL CONTINUE ACROSS THE AREA INTO THURSDAY NIGHT. CUT TO 20 POPS FOR FRIDAY INTO SATURDAY. WOULD REMOVE PRECIPITATION... IF IT WOULD NOT CREATE AN ISLAND IN THE GRIDS. LEFT THE WEEKEND DRY... AS A STRONG AREA OF HIGH PRESSURE DEPICTED IN THE GFS... KEEPS SYSTEMS TO THE NORTH OR SOUTH OF THE REGION. THE TEMPERATURES WILL BE AROUND TO A LITTLE BELOW NORMAL. NORMAL HIGHS RANGE FROM AROUND 70 DEGREES TO THE MID 70S. NORMAL LOWS ARE AROUND 50 DEGREES. && .AVIATION...(631 PM EDT SUN MAY 22 2011) VFR CONDITIONS WITH A FEW CUMULUS AND A WARM ATMOSPHERE ARE ACCOMPANIED BY WINDS AROUND 12 KTS GUSTING INTO THE LOWER 20S OUT OF THE SOUTH. AREAS OF THUNDERSTORMS HAVE FORMED ACROSS THE REGION. THE MAIN THREAT FOR THUNDERSTORMS... AND POSSIBLY SEVERE STORMS... WILL COME LATE THIS EVENING INTO TONIGHT. VISIBILITIES AND CEILINGS SHOULD MOSTLY BE IN THEIR VFR RANGES... WITH SCATTERED MVFR CONDITIONS AND ISOLATED IFR IN THE THUNDERSTORMS. MAY HAVE A LULL IN THE WINDS OVERNIGHT... BUT THEY SHOULD PICK UP AGAIN BY MONDAY AFTERNOON AS THE COLD FRONT APPROACHES WITH ADDITIONAL SHOWERS AND THUNDERSTORMS. && .MARINE...(353 PM EDT SUN MAY 22 2011) TOOK THE SMALL CRAFT ADVISORY DOWN FOR ALL BUT AREAS SOUTH OF SOUTH HAVEN. THE FAR SOUTHERN PORTION OF THE LAKE SHOULD SEE THE STRONGEST SSW WINDS TONIGHT AS THIS AREA IS FARTHEST FROM THE BAGGINESS OF THE LOW PRESSURE THAT WILL CROSS THE LAKE SUPERIOR REGION. ALTHOUGH NO SCA IS IN AFFECT BEYOND TONIGHT...IT APPEARS THE LAKE WILL STAY SOMEWHAT CHOPPY AS COLD ADVECTION TAKES OVER LATE MONDAY INTO TUESDAY. && .HYDROLOGY...(353 PM EDT SUN MAY 22 2011) MOST RAINFALL TOTALS SHOULD BE BETWEEN A QUARTER AND A HALF RAIN THROUGH MONDAY EVENING. HOWEVER...GIVEN THE CONVECTIVE NATURE OF THE PCPN AND WITH PWAT VALUES APPROACHING AN INCH AND A HALF...SOME LOCALIZED HEAVIER TOTALS WILL OCCUR. BRIEF PONDING OF WATER IN URBAN AREAS AND A JUMP IN WATER LEVELS OF SMALL CREEKS AND STREAMS COULD OCCUR. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY THROUGH 5AM TONIGHT ST. JOESPH TO SOUTH HAVEN. && SYNOPSIS: JK SHORT TERM: JK LONG TERM: 63 AVIATION: 63 MARINE: JK HYDROLOGY: JK
Hazardous weather outlook, May 22, 4:21 PM EDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 421 PM EDT SUN MAY 22 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-231045- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 421 PM EDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS SOME OF WHICH MAY BE SEVERE ARE EXPECTED THIS EVENING INTO TONIGHT. STORMS WILL BE POSSIBLE AFTER 500 PM...WITH THE BEST CHANCES OCCURRING AFTER 800 PM. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...CLOUD TO GROUND LIGHTNING STRIKES...HAIL GREATER THAN ONE INCH IN DIAMETER AND WIND GUSTS IN EXCESS OF 60 MPH. THUNDERSTORM MOVEMENT WILL BE TO THE NORTHEAST AT 40 TO 45 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN MONDAY AFTERNOON AND EVENING...ESPECIALLY SOUTHEAST OF A BENTON HARBOR TO LANSING LINE. STORMS MONDAY AFTERNOON AND EVENING MAY REACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THIS EVENING AND TONIGHT. LMZ844>849-231045- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 421 PM EDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SOUTH TO SOUTHWEST WINDS TO 30 KNOTS WILL POSE A HAZARD TO SMALLER CRAFT TONIGHT SOUTH OF SOUTH HAVEN. AREAS OF DENSE FOG WILL BE POSSIBLE TONIGHT OUT ON THE LAKE. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON LAKE MICHIGAN TONIGHT. STRONG WINDS...LARGE HAIL...HEAVY RAIN AND CLOUD TO WATER LIGHTNING ARE ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE ON MONDAY AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON AND EVENING. DUKE JK
In the hours before
Special weather statement, May 22, 6:44 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
644 PM EDT SUN MAY 22 2011
MIZ064-071-222345-
ALLEGAN-VAN BUREN-
644 PM EDT SUN MAY 22 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 26 MILES SOUTH OF SOUTH HAVEN...MOVING NORTHEAST
AT 40 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KEELER... VAN BUREN STATE PARK...
PALISADES PARK... COVERT... HARTFORD...
HAMILTON TWP... MCDONALD... LAWRENCE...
DECATUR... SOUTH HAVEN... BANGOR...
PORTER TWP... LACOTA... BREEDSVILLE...
LAWTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
&&
LAT...LON 4207 8622 4224 8623 4224 8637 4240 8629
4242 8628 4242 8577 4207 8576
TIME...MOT...LOC 2244Z 229DEG 36KT 4206 8628
MEADELocal storm report, May 22, 7:42 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
742 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST SCHOOLCRAFT 42.12N 85.64W
05/22/2011 M65 MPH KALAMAZOO MI TRAINED SPOTTER
65 MPH WIND GUST MEASURED BY SKYWARN SPOTTER.
&&
KHOOGLocal storm report, May 22, 7:43 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
743 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM TSTM WND GST PORTAGE 42.20N 85.58W
05/22/2011 E50 MPH KALAMAZOO MI AMATEUR RADIO
ESTIMATED 50 MPH WIND.
&&
GWETZELThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 4:46 AM EDT | Small Craft Advisory | GRR | 41 hr | |
| May 22, 6:44 PM EDT | Special Weather Statement | GRR | Van Buren | 61 min |
| May 22, 6:54 PM EDT | Severe Thunderstorm Warning | GRR | Van Buren | 56 min |
| May 22, 7:16 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Kalamazoo | 59 min |
| May 22, 7:28 PM EDT | Special Marine Warning | GRR | 2 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.